# SDR PCAA0012080

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 20,116 hours, 21,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wire Rope
- Condition: Jammed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL-FLIGHT 3571 PAX DOOR CABLE JAMMED. MAINTENANCE INSPECTED PAX DOOR ASSEMBLY.REMOVED CABLE FROM OUTER SUPPORT PULLEY.REINSTALLED CABLE ON OUTER SUPPORT PULLEY IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 52-10-00. OPS CHECKS GOOD NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
